# SDR AALA201907059006

- Difficulty date: June 25, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 62,136 hours, 23,382 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361072900000
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK FLOOR PANEL 211FF DELAMINATED. REPLACED FLOOR PANEL PER SRM 53-12-00-300-006.
